Sur une propriété des lignes de courbure des surfaces

Félix Godey

Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1903)

  • Volume: 3, page 441-444
  • ISSN: 1764-7908

How to cite

top

Godey, Félix. "Sur une propriété des lignes de courbure des surfaces." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 3 (1903): 441-444. <http://eudml.org/doc/101796>.

@article{Godey1903,
author = {Godey, Félix},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {441-444},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Sur une propriété des lignes de courbure des surfaces},
url = {http://eudml.org/doc/101796},
volume = {3},
year = {1903},
}

TY - JOUR
AU - Godey, Félix
TI - Sur une propriété des lignes de courbure des surfaces
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1903
PB - Carilian-Goeury et Vor Dalmont
VL - 3
SP - 441
EP - 444
LA - fre
UR - http://eudml.org/doc/101796
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.